American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19L41) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Andrew Baker and Birgit Richter. Uniqueness of $E_\infty$ structures for connective covers. Proc. Amer. Math. Soc. 136 (2008) 707-714. MR 2358512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James F. Davis and Kimberly Pearson. The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups. Proc. Amer. Math. Soc. 131 (2003) 3571-3578. MR 1991770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1